# SDR DALA2025013000723

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,029 hours, 31,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 570263-14. (1224604)
